Alert archive / Indiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 208, NWS Northern Indiana

August 20, 2011White County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Aug 20, 2011, 3:27 PM EDT for White County, Indiana. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 20, 2011, 3:27 PM EDT (19:27 UTC)
Expired
Aug 20, 2011, 4:30 PM EDT
In force
63 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
0.5 in
Wind
60.0 mph

County White County, IN

The radar

The Indianapolis radar (KIND), 116 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.5 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1389 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1389 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
1009 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

396 
WUUS53 KIWX 201927
SVRIWX
INC181-202030-
/O.NEW.KIWX.SV.W.0208.110820T1927Z-110820T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
327 PM EDT SAT AUG 20 2011

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN WHITE COUNTY IN NORTHWEST INDIANA...

* UNTIL 430 PM EDT/330 PM CDT/

* AT 321 PM EDT/221 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
  INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
  IN EXCESS OF 60 MPH.  THIS SEVERE STORM WAS LOCATED 17 MILES WEST
  OF WOLCOTT...OR 16 MILES SOUTHWEST OF RENSSELAER...AND MOVING
  SOUTHEAST AT 30 MPH.

* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  WOLCOTT...
  BROOKSTON...

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BADGER
GROVE AND CHALMERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH...
PREPARE IMMEDIATELY FOR DAMAGING WINDS IN EXCESS OF 60 MPH...ALONG
WITH DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO
A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM
WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.

&&

LAT...LON 4069 8676 4068 8676 4067 8677 4058 8677
      4057 8678 4057 8709 4058 8710 4080 8711
TIME...MOT...LOC 1926Z 301DEG 28KT 4075 8732
WIND...HAIL 60MPH <.50IN

$$
2 follow-up statements
190 
WWUS53 KIWX 202009
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
409 PM EDT SAT AUG 20 2011

INC181-202030-
/O.CON.KIWX.SV.W.0208.000000T0000Z-110820T2030Z/
WHITE IN-
409 PM EDT SAT AUG 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHERN WHITE COUNTY...

AT 404 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS SEVERE STORM WAS LOCATED 3 MILES NORTHEAST OF
BROOKSTON...OR ABOUT 8 MILES SOUTHWEST OF MONTICELLO...AND MOVING
SOUTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  SMITHSON...
  CHALMERS...
  BROOKSTON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH...
PREPARE IMMEDIATELY FOR DAMAGING WINDS IN EXCESS OF 60 MPH...ALONG
WITH DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO
A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM
WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.

&&

LAT...LON 4076 8699 4069 8676 4068 8676 4067 8677
      4058 8677 4057 8678 4057 8700
TIME...MOT...LOC 2007Z 296DEG 34KT 4063 8679
WIND...HAIL 60MPH <.50IN

$$
390 
WWUS53 KIWX 202025
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
425 PM EDT SAT AUG 20 2011

INC181-202035-
/O.EXP.KIWX.SV.W.0208.000000T0000Z-110820T2030Z/
WHITE IN-
425 PM EDT SAT AUG 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WHITE COUNTY WILL
EXPIRE AT 430 PM EDT...

AT 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD MOVED OUT OF
THE AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
ALLOWED TO EXPIRE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.

&&

LAT...LON 4076 8699 4069 8676 4068 8676 4067 8677
      4058 8677 4057 8678 4057 8700
TIME...MOT...LOC 2025Z 296DEG 34KT 4055 8659

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 12:46 PM EDT, 2 hours 41 minutes earlier.

Area forecast discussion, Aug 20, 12:46 PM EDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1246 PM EDT SAT AUG 20 2011

.UPDATE...
GRIDS UPDATED TO INCREASE POPS INTO THIS AFTERNOON AND LOWER TEMPS
IN SOME AREAS. BROKEN LINE OF SHOWERS AND THUNDERSTORMS MOVED
ACROSS NORTHERN ILLINOIS AND INTO LAKE MICHIGAN. OVERALL TREND HAS
BEEN SOMEWHAT DOWNWARD WITH WINDS OVER THE LAKE BARELY APPROACHING
40 KNOTS HOWEVER HAD BEEN HOLDING TOGETHER ENOUGH IN TERMS OF PCPN
POTENTIAL TO INCREASE TO NUMEROUS WORDING. HAVE TRIED TO ADD SOME
DETAIL BUT MUCH OF THIS AREA COULD PERSIST THROUGH THE AFTERNOON
AS ENERGY FROM SHORT WAVE AND ACTUAL COLD FRONT ALL CONTINUE TO
ALLOW FOR DEVELOPMENT. FORECAST AREA NOW IN SLGT RISK THROUGH THIS
AFTERNOON AHEAD OF THIS LINE. WHILE SOMEWHAT QUESTIONABLE...SOME
DOWNSTREAM HEATING HAS OCCURRED DESPITE INCREASINGLY DENSE CIRRUS
MOVING IN. CHANCES OF SEVERE ACROSS AT LEAST THE WESTERN HALF OF
THE AREA ARE NOT AS HIGH AS EASTERN AREAS WITH THE GREATER HEATING
POTENTIAL AND SPC MESO DATA SHOWING MUCAPES IN EXCESS OF 2000 J/KG
ALREADY. QUITE POSSIBLE THIS WILL BE THE MAIN CHANCE FOR SHOWERS
AND STORMS INTO EARLY EVENING. GRIDS FOR LATER THIS AFTERNOON AND
TONIGHT MAY NEED FURTHER EDITING BUT WILL ADDRESS WITH AFTERNOON
PACKAGE.

LOWERED TEMPS...ESPECIALLY SE AREAS WHERE MID 80S LOOKING RATHER
UNLIKELY AT THIS POINT. IF SOME CLEARING CAN OCCUR IN NW AREAS
BEHIND THE CONVECTION...SOME MODERATION COULD HAPPEN.

&&

.AVIATION.../18Z TAFS/
LARGE AREA OF SHOWERS AND EMBEDDED STORMS WILL MOVE ACROSS KSBN
FOR THE FIRST SEVERAL HOURS. WHILE A FEW STRAY STRIKES WILL BE
POSSIBLE AHEAD OF THE MAIN AREA...THE BULK OF THE LIGHTNING IS
EXPECTED CLOSER TO 18Z. ALTHOUGH TRENDS WOULD SUGGEST THUNDER
CHANCES MAY END AFTER 20 OR 21Z AT KSBN...HAVE LEFT TAFS ALONE
BEYOND THAT TIME FRAME AND MONITOR UPSTREAM FOR ADDITIONAL
DEVELOPMENT. TIMING OF CONVECTION AT KFWA LIKELY OK AT THIS POINT
AND WILL SIMPLY ADD IN MENTION OF THUNDER VS JUST CB MENTION.

LOW CLOUDS MAY PERSIST INTO THE OVERNIGHT HOURS WITH IMPROVING
CONDITIONS AFTER 12Z. MAIN FOCUS AT THIS POINT WILL BE ON
CONVECTIVE CHANCES NEXT 6 HOURS SO NO MAJOR CHANGES.

&&

.PREV DISCUSSION... /ISSUED 445 AM EDT SAT AUG 20 2011/

SHORT TERM...
TODAY THROUGH SUNDAY NIGHT...THE MAIN CHALLENGES THIS PACKAGE ARE
THE TIMING AND THE CHANCES FOR THUNDERSTORMS THIS AFTERNOON AND
TONIGHT. BLENDED THE GFS AND CANADIAN ENSEMBLES FOR THIS FORECAST.
A COLD FRONT WILL MOVE SOUTH TODAY AS THE AIRMASS NORTH OF THE OHIO
RIVER BECOMES MORE UNSTABLE. EXPECT STORMS TO FIRE FROM NORTHERN
ILLINOIS INTO SOUTHERN LOWER MICHIGAN WITH DAYTIME HEATING AND AS
CAPE VALUES CLIMB TO AROUND 1500 J/KG PER BUFKIT GFS CAPE. THE
STORMS WILL MOVE SOUTHEAST INTO THE FORECAST AREA DURING FAVORABLE
DIURNAL HEATING. WILL MENTION THE CHANCE FOR AN ISOLATED SEVERE
STORM GIVEN 1500 J/KG CAPE AND MARGINAL BULK SHEAR. PUT A LITTLE
MORE DETAIL FOR THE TIMING OF THE STORMS. THE 4 KM NAM/WRF APPEARS
TO DISSIPATE ACTIVITY TOO QUICKLY. REMOVED THE CHANCES FOR STORMS
SUNDAY AND ALSO REMOVED THE CHANCE FOR RAIN SUNDAY AFTERNOON AS THE
FRONT PUSHES SOUTH OF THE AREA. TRENDED LOWS DOWN SUNDAY NIGHT
FOLLOWING GUIDANCE WITH TEMPERATURES FALL WELL DOWN INTO THE 50S.

LONG TERM...MONDAY THROUGH FRIDAY

OVERALL NO CHANGE EXPECTED IN THE LARGE SCALE FLOW PATTERN THROUGH
THE LONG TERM PERIOD WITH MAINTENANCE OF WESTERN TWO THIRDS CONUS
UPPER RIDGE WHICH WILL BE SUBJECTED TO PERIODS OF DAMPENING BY
SEVERAL PACIFIC SHORT WAVES...ALL IN ALL A TYPICAL SUMMERTIME
PATTERN.

SATELLITE DERIVED WINDS FROM 20/00Z SUGGEST PRESENCE OF FAIRLY
STRONG JET ACROSS CENTRAL ALBERTA CANADA ON THE ORDER OF 120 KNOTS.
00Z MODEL GUIDANCE SEEMS TO HAVE INITIALIZED FAIRLY WELL WITH THIS
JET CORE AND TREND IN MEDIUM RANGE MODELS OVER THE PAST FEW RUNS HAS
BEEN FOR SLIGHTLY MORE AGGRESSIVE DIGGING OF LARGE SCALE UPPER
TROUGH ACROSS THE GREAT LAKES REGION FOR THE EARLY PART OF NEXT
WEEK. ENHANCED DPVA WITH ASSOCIATED WITH AN ENHANCED SHEARED VORT
MAX STILL APPEARS TO REMAIN NORTH OF THE AREA INTO THE CENTRAL AND
EASTERN GREAT LAKES...WHILE WFO IWX FORECAST AREA BECOMES POSITIONED
NEAR INFLECTION POINT OF UPPER FLOW WITH OVERALL FAVORING OF MID
LEVEL SYNOPTIC SUBSIDENCE. DECENT LOW LEVEL BAROCLINICITY MAY
INTERACT WITH WEAKLY CONFLUENT/FRONTOGENETIC FLOW FOR ADDED
FORCING...BUT GIVEN OVERALL SYNOPTIC TENDENCY FOR DOWNWARD MOTION
AND DRIER LOW LEVEL PROFILES IN PLACE BY THIS TIME...WILL KEEP
MONDAY FORECAST DRY. FOR MONDAY NIGHT...LOW LEVEL THERMAL TROUGH
WILL BEGIN TO SHIFT OFF TO THE EAST WITH SFC ANTICYCLONE EXITING
INTO THE OHIO RIVER VALLEY. ANOTHER UNSEASONABLY COOL NIGHT STILL
LOOKS ON TRACK FOR MONDAY NIGHT GIVEN GOOD RADIATIONAL COOLING SETUP
AND NEGATIVE 850 HPA TEMPERATURE ANOMALIES PERSISTING.

ON TUESDAY...MEDIUM RANGE MODELS CONTINUE TO COME INTO A BIT BETTER
AGREEMENT WITH FLOW EVOLUTION. OLD CUT OFF CALIFORNIA UPPER LOW WILL
BECOME INCREASINGLY PRONE TO UPPER LEVEL DEFORMATION FLOW WITH THE
APPROACH OF THE NEXT PACIFIC TROUGH. GFS/ECMWF IN GENERAL AGREEMENT
IN VORT FILAMENT EMANATING FROM DECAYING CUT OFF LOW TO GET INGESTED
INTO STRONGER WESTERLY FLOW EARLY IN THE WEEK AND APPROACH MID MS
RIVER VALLEY BY TUESDAY OR TUESDAY NIGHT...AND THEN INTO THE
SOUTHERN GREAT LAKES REGION TUESDAY NIGHT INTO WEDNESDAY. PREVIOUS
FORECAST ALREADY CAPTURING THESE TRENDS IN 00Z GUIDANCE FAIRLY WELL
AND ONLY TWEAK MADE TO POPS WAS TO INCREASE POPS SLIGHTLY FOR
TUESDAY NIGHT...AND SHIFT ONSET OF POPS A BIT EARLIER IN TIME INTO
TUESDAY AFTERNOON ACROSS WESTERN PORTIONS OF THE AREA DUE TO SOME
BETTER MODEL CONSENSUS. DPROG/DT OF LAST SEVERAL RUNS OF ECMWF ALSO
INDICATE A BACKING OFF ON DEPTH OF CANADIAN TROUGH FOR WED/THU WITH
LESS AGGRESSIVE DIGGING INTO THE GREAT LAKES REGION. THUS...STILL
FEEL COMFORTABLE IN INDICATING A WARMING TREND FOR WEDNESDAY BACK
INTO THE LOWER TO MID 80S. ANOTHER FRONTAL PASSAGE STILL LOOKS IN
STORE TOWARD THE END OF THE PERIOD AS THIS CANADIAN UPPER LEVEL
TROUGH TRACKS INTO THE NORTHEAST UNTIED STATES. THUS...A
CONTINUATION OF POPS INTO WEDNESDAY NIGHT WITH NEXT ASSOCIATED COLD
FRONTAL PASSAGE ALSO STILL LOOKS ON TRACK AND NO CHANGES MADE...WITH
A TRANSITION BACK TO NEAR SEASONABLE TEMPS TOWARD THE END OF THE
PERIOD BEHIND THIS FRONT.

AVIATION...SOME PATCHY GROUND FOG IS LIKELY THE REST OF THE
NIGHT. KEPT A TEMPO MVFR FOG AT BOTH SBN AND FWA. CONDITIONAL
CLIMATOLOGY INDICATED ABOUT A 3 HOUR TEMPO LIGHT FOG OR PATCHY FOG
POSSIBLE AT BOTH SBN AND FWA. THE LIGHT FOG WILL MIX OUT EARLY
THIS MORNING. A SHOWER OR THUNDERSTORM IS POSSIBLE ESPECIALLY LATE
THIS AFTERNOON AND EARLY TONIGHT AS A WEAK FRONT APPROACHES. CAPE
OF 1500 J/K SHOULD BE SUFFICIENT FOR STORMS THIS AFTERNOON...BUT
LOW LEVEL FORCING APPEARS MARGINAL.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...SKIPPER
LONG TERM...MARSILI
AVIATION...FISHER
UPDATE...FISHER
Hazardous weather outlook, Aug 20, 4:59 AM EDT, 10 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
459 AM EDT SAT AUG 20 2011

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-210900-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
459 AM EDT SAT AUG 20 2011 /359 AM CDT SAT AUG 20 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS...MAINLY THIS AFTERNOON INTO
TONIGHT. AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE THIS
AFTERNOON INTO THIS EVENING WITH DAMAGING WIND GUSTS AND LARGE
HAIL AS THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS ANOTHER CHANCE OF THUNDERSTORMS TUESDAY THROUGH WEDNESDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SEVERE WEATHER IS NOT EXPECTED TODAY OR TONIGHT AND
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. HOWEVER...AN
ISOLATED SEVERE THUNDERSTORM IS POSSIBLE THIS AFTERNOON INTO THIS
EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-210900-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
459 AM EDT SAT AUG 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS...MAINLY THIS AFTERNOON INTO
TONIGHT. A FEW OF THE STORMS THIS AFTERNOON INTO THIS EVENING MAY
PRODUCE HAIL AND WIND GUSTS IN EXCESS OF 35 KNOTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS ANOTHER CHANCE OF THUNDERSTORMS TUESDAY THROUGH WEDNESDAY
NIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 12:28 PM EDTSpecial Marine WarningIWX2 hr
Aug 20, 3:06 PM EDTRip Current StatementIWX4 hr
Aug 20, 4:07 PM EDTRip Current StatementIWX37 hr
Aug 20, 4:31 PM EDTSpecial Weather StatementIWXCass, Miami44 min
Aug 20, 5:53 PM EDTSpecial Weather StatementIWXAdams, Wells67 min
Aug 20, 6:38 PM EDTSpecial Weather StatementIWXAdams52 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.